# SDR JIK2010F00002

- Difficulty date: June 3, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N949K
- Make and model: Beech B-99
- Aircraft serial: U36
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: P97A6ALUM
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT THE PILOT NOTICED A BURNING SMELL, FOLLOWED BY VISIBLE SMOKE IN THE COCKPIT.  THE PILOT REDUCED ELECTRICAL LOAD AND THE SMOKE DISSIPATED.  THE PILOT NOTED THAT THE FOLLOWING EQUIPMENT WAS INOP- LT PRIMARY FUEL PUMP, RT SECONDARY FUEL PUMP, LT LANDING LIGHT, LT PITOT HEAT, TAXI LIGHT AND ROTATING BEACON.  MX INSPECTED THE ACFT AND FOUND THE BUSS FEEDER WIRES P98A6 AND P101A6 OVERHEATED.  INSP OF THE WIRE FOUND IT WAS OLD ALUMINUM WIRING THAT WAS OVERHEATED AND BURNED AT THE CRIMP TERMINAL END AND CHAFED IN ANOTHER AREA.
